MAUDE Adverse Event Report: MASIMO - 52 DISCOVERY KIT, RADIUS-7; OXIMETER

MASIMO - 52 DISCOVERY KIT, RADIUS-7; OXIMETER
Model Number 24949
Medical Device Problem Code Inappropriate or Unexpected Reset (2959)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/1901
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Attempts have been made to obtain the product.The product has not been returned to masimo to allow an analysis to be performed.If the product is returned for evaluation or new information is obtained, a follow up report will be submitted.
 
Event or Problem Description
The customer reported that the device shuts down intermittently.No consequences or impact to patient were reported.
 
Additional Manufacturer Narrative
Additional manufacturing narrative: the returned device was evaluated.During evaluation the device passed all visual and functional testing.The unit was found to visually and audibly alarm during alarm conditions.The unit was determined to be functioning as designed.
 
Event or Problem Description

Brand Name
KIT, RADIUS-7
Common Device Name
OXIMETER
Manufacturer (Section D)
MASIMO - 52 DISCOVERY
52 discovery
irvine CA 92618
MDR Report Key11603076
Report Number3011353843-2021-00077
Device Sequence Number14504552
Product Code DQA
UDI-Device Identifier00843997009249
UDI-Public00843997009249
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K140188
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Biomedical Engineer
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 03/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number24949
Device Catalogue Number9664
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/21/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 03/10/2021
Supplement Date Received by Manufacturer04/06/2021
Initial Report FDA Received Date04/01/2021
Supplement Report FDA Received Date04/29/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1